# SDR ZZDA2008002

- Difficulty date: January 3, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: J060228V3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB HAS SEVERAL AREAS OF CORROSION BEYOND LIMITS.  INSTALLED FWD CARGO DOOR LOWER JAMB PAN CORROSION SPLICE REPAIR BETWEEN STA 427.00 AND 370.00.
